The Annals of Probability

Simple Proof of a Result on Thinned Point Processes

M. Westcott

Full-text: Open access

Abstract

A simple proof of a result that a point process subject to independent thinning converges to a Poisson process is given.

Article information

Source
Ann. Probab. Volume 4, Number 1 (1976), 89-90.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176996183

Digital Object Identifier
doi:10.1214/aop/1176996183

Mathematical Reviews number (MathSciNet)
MR391254

Zentralblatt MATH identifier
0364.60088

JSTOR
links.jstor.org

Subjects
Primary: 60F05: Central limit and other weak theorems
Secondary: 60K99: None of the above, but in this section

Keywords
Thinning of point processes

Citation

Westcott, M. Simple Proof of a Result on Thinned Point Processes. Ann. Probab. 4 (1976), no. 1, 89--90. doi:10.1214/aop/1176996183. https://projecteuclid.org/euclid.aop/1176996183


Export citation